# SDR AMTA200600593

- Difficulty date: October 2, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Warning Message
- Location: Fmc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC MESSAGE ON EICAS, FMC L OUT PUT LOSS BOTH CDU`S OPERATE NORMAL.  (M)
